# SDR ASOA201201300010

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450959
- Aircraft time: 16,176 hours, 8,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE FORWARD CABIN EMERGENCY LIGHT WAS FOUND INOPERATIVE. MX REPLACED THE FORWARD CABIN EMERGENCY LIGHT.  OPS CHECKS WERE GOOD.
